# SDR FDEA201203201026

- Difficulty date: March 20, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4 LT, RT FLANGE AT FR 30 UPPER SURFACE AT SCALLOP CORRODED 2 SQ INCHES.   REMOVED CORROSION IAW SRM 51-72-10, FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED, FABRICATED REPLACEMENT SEAT TRACK SECTION AND REPAIR SPLICES, AND INSTALLED IAW SRM 53-10-16, FIG 201.
